# SDR R61A201907280773

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 29,613 hours, 22,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 17002456001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINT FOUND-CORROSION_FWD/CENTER BELLY PANEL ATTACH FLANGE SPLICE. REMOVED AND REPLACED ATTACH FLANGE REF SRM 51-40-08, SRM 51-23-04, SRM 51-40-02. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
